# SDR DALA2018071804551

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 77,871 hours, 21,207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Unsecure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR HOOK HANGING OUT. RE-SECURED 4L DOOR "D" RING.
